# SDR MTNA082020140001

- Difficulty date: August 19, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N915FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- Aircraft time: 25,306 hours, 28,899 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING THE COPILOTS LT BRAKE DID NOT OPERATE ON LANDING.  TROUBLESHOT THE BRAKE SYS IAW JIC 32-42-00 FUT 10000.  NO FAULTS FOUND.  BLED THE COPILOTS LOW PRESSURE BRAKE SYS IAW JIC 32-42-00 BLD 10000.  SYS CHECKED GOOD & THE AIRCRAFT WAS RETURNED TO SERVICE.
